# SDR AALA2009060900007

- Difficulty date: June 9, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 69,652 hours, 32,041 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DFW - CREW REPORTED AIRCRAFT LOST PRESSURIZATION AND NOTICED THE CABIN ALTITUDE CLIMBING.  DECLARED AND EMERGENCY AND DESCENDED, O2 MASKS DID NOT DEPLOY.  EMERGENCY DECLARED RETURNED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH PRESSURE CONTROLLERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
